Identificador persistente para citar o vincular este elemento: http://hdl.handle.net/10553/44248
Title: Fixed point theorems for cyclic φ-contractions in ordered metric spaces
Authors: Harjani, J. 
López, B. 
Sadarangani, K. 
UNESCO Clasification: 120299 Otras (especificar)
Keywords: Fixed point
Ordered metric space
Cyclic φ-contractions
Teoría del punto fijo
Issue Date: 2013
Journal: Fixed Point Theory 
Abstract: The purpose of this paper is to present some fixed point results for cyclic φ-contractions in a complete metric space endowed with a partial order.
URI: http://hdl.handle.net/10553/44248
ISSN: 1583-5022
Source: Fixed Point Theory [ISSN 1583-5022], v. 14 (2), p. 359-368
Colección:Artículos
Thumbnail
pdf
Adobe PDF (162,37 kB)
Vista completa

Citas SCOPUSTM   

5
actualizado el 30-mar-2025

Citas de WEB OF SCIENCETM
Citations

5
actualizado el 25-feb-2024

Visitas

40
actualizado el 02-sep-2023

Descargas

64
actualizado el 02-sep-2023

Google ScholarTM

Verifica


Comparte



Exporta metadatos



Los elementos en ULPGC accedaCRIS están protegidos por derechos de autor con todos los derechos reservados, a menos que se indique lo contrario.